# SDR AALA202206176084

- Difficulty date: June 9, 2022
- Submitted: June 17, 2022
- Operation: Air carrier
- Aircraft: N9010R
- Make and model: Airbus A300*
- Aircraft serial: 5789
- Aircraft time: 23,843 hours, 11,238 cycles
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Part number: 38007081
- Part serial: P5874
- Condition: Odor
- Location: Zone 100 - Fuse
- Part time: 16,228 hours, 9,207 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: ACRID FUMES ON THE GROUND AND DURING THE DESCENT. MAINTENANCE ISOLATED THE SOURCE OF THE ODOR TO THE APU. **SUPPLEMENTAL REPORT FOR AALA202206106084: MAINTENANCE FOUND OIL LEAKING FROM BETWEEN THE GEAR BOX AND APU. REPLACED APU AND ACCOMPLISHED A SATISFACTORY LEAK / OPERATIONAL CHECK PER TASK CARD 26L31049003 . ** (CLOSED)
